Albert Visser. Submodels of Kripke models. Archive for mathematical logic, vol. 40 , pp. 277–295

Bulletin of Symbolic Logic 8 (3):440-441 (2002)

Authors
Rosalie Iemhoff
Utrecht University
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/bsl/1182353907
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 42,204
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Submodels of Kripke Models.Albert Visser - 2001 - Archive for Mathematical Logic 40 (4):277-295.
Submodels of Kripke Models.Albert Visser - 2002 - Bulletin of Symbolic Logic 8 (3):440-441.
Submodels of Kripke Models. [REVIEW]Rosalie Iemhoff - 2002 - Bulletin of Symbolic Logic 8 (3):440-440.
Interpretability Suprema in Peano Arithmetic.Paula Henk & Albert Visser - 2017 - Archive for Mathematical Logic 56 (5-6):555-584.
Kripke Models for Subtheories of CZF.Rosalie Iemhoff - 2010 - Archive for Mathematical Logic 49 (2):147-167.
Intermediate Logics and the de Jongh Property.Dick Jongh, Rineke Verbrugge & Albert Visser - 2011 - Archive for Mathematical Logic 50 (1-2):197-213.
Preservation Theorems for Kripke Models.Morteza Moniri & Mostafa Zaare - 2009 - Mathematical Logic Quarterly 55 (2):177-184.
On the Rules of Intermediate Logics.Rosalie Iemhoff - 2006 - Archive for Mathematical Logic 45 (5):581-599.
Classical and Intuitionistic Models of Arithmetic.Kai F. Wehmeier - 1996 - Notre Dame Journal of Formal Logic 37 (3):452-461.
Homomorphisms and Chains of Kripke Models.Morteza Moniri & Mostafa Zaare - 2011 - Archive for Mathematical Logic 50 (3-4):431-443.
Intuitionistic Weak Arithmetic.Morteza Moniri - 2003 - Archive for Mathematical Logic 42 (8):791-796.
No Escape From Vardanyan's Theorem.Albert Visser & Maartje de Jonge - 2006 - Archive for Mathematical Logic 45 (5):539-554.

Analytics

Added to PP index
2010-08-30

Total views
18 ( #458,836 of 2,253,757 )

Recent downloads (6 months)
11 ( #104,030 of 2,253,757 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature